# SDR WX0A2024072932128

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 67,804 hours, 35,855 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Missing
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) OVERWING A/C LEFT STRIP OVER EMERGENCY ESCAPE SLIDE MISSING A SCREW / INSTALLED SCREW ON LEFT OVERWING SLIDE PANEL REF AMM 25-62-42-400-001-A"
